Equate Pain Reliever, Extra Strength, 500 mg, Caplets

100 caplets


 

Product Details

Acetaminophen 500 mg. Pain reliever/fever reducer. Compare to Tylenol Extra Strength active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Tylenol Extra Strength). Satisfaction guaranteed - For questions or comments please call 1-888-287-1915. For questions or comments please call 1-888-287-1915.

Nutrition Facts

Manufacturer

WALMART
Bentonville, AR 72716

UPC

00681131699990